# SDR MASA200601990

- Difficulty date: July 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 6,077 hours, 4,445 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6309 PHX - SLAT FAULT STATUS MESSAGE.  MX PLACED SYSTEM ON DEFERRAL.  MX REPAIRED WIRE.
